View : 22 Download: 0

Operator equations and subscalarity

Title
Operator equations and subscalarity
Authors
Jung S.Ko E.
Ewha Authors
고응일
SCOPUS Author ID
고응일scopus
Issue Date
2014
Journal Title
Studia Mathematica
ISSN
0039-3223JCR Link
Citation
vol. 225, no. 2, pp. 97 - 113
Publisher
Instytut Matematyczny
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Bishop's property (β); Invariant subspace; Subscalar
DOI
10.4064/sm225-2-1
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE